# SDR CA071123002

- Difficulty date: November 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 941 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Condition: Malfunctioned
- Component: ARRIEL2B
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: R

## Discrepancy

(CAN) PILOT IN CRUISE FLIGHT, APPROX 2000 FEET, EXPERIENCED ENGINE PROBLEMS WITH ANNUNCIATOR INDICATIONS . PROCEEDED WITH SUCCESSFUL AUTOROTATION LANDING IN FIELD.  REST IS UNDER INVESTIGATION (TC NR 20071123002)
